# SDR SWAA2021040757799

- Difficulty date: March 22, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232JF; UPPER SURFACE; AFT - INBD CORNER; FACE SHEET DISBONDED. / REPAIRED DAMAGE TO UPPER SURFACE AFT INBOARD CORNER OF FLOORBOARD 232JF IAW 737-800 SRM 53-00-50-2R-0 REV. 71 REPAIR GENERAL AND SRM 53-00-50-2R-4 REPAIR 4. TAP TEST GOOD.
